Question: I’ve been using minoxidil for a month now and the amount of hair I am losing is shocking! I know this supposed to be a good sign! But how long does that occur for? It seems to me if things go the way it is now I wouldn’t have a single hair left on my head in a few years so I am kinda worried.
Answer: Hi, Lawin. You’re right – it is absolutely normal for the hair to shed when you first start using minoxidil.
This hair loss will generally last for a few weeks – usually between two and four. So, looking at the timeline, your hair fall should start to subside soon. It should definitely not go on for much longer than this so if it does, you should seek assistance from a hair loss specialist.
We understand you are not a Belgravia client so may not have this type of support readily available. However, if you are concerned about on-going shedding we recommend you contact whoever provided you with the hair loss treatment for personalised advice.
The Belgravia Centre is the leader in hair loss treatment in the UK, with two clinics based in Central London. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation Form from anywhere in the UK or the rest of the world. View our Hair Loss Success Stories, which are the largest collection of such success stories in the world and demonstrate the levels of success that so many of Belgravia’s patients achieve. You can also phone 020 7730 6666 any time for our hair loss helpline or to arrange a free consultation.